# SDR YENA2025082500870

- Difficulty date: August 23, 2025
- Submitted: August 25, 2025
- Operation: Air carrier
- Aircraft: N2165J
- Make and model: Airbus A321-271NX
- Aircraft serial: 11679
- System (JASC): 2150 · Cabin Cooling System
- Part: A/C Pack
- Condition: Faulted
- Location: Zone 100
- Stage of operation: NR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

FLT#1177, BOS-LAS. (ETOPS) AIR PACK 2 REG FAULT DURING PRFLIGHT ( ECAM INDICATION ON BLEED PAGE PACK COMPRESSOR OUTLET TEMPERATURE ); (RESOLVED ON W/O: 1436409 TASKCARD: NR-00001) INTEROGATED MCDU FOR FAULTS. FOUND 2 HITS. PERFORMED OPS CHK. OPS CHK GOOD. REMOVED AND REPLACED #2 PACK COMPRESSOR OUTLET TEMP SENSOR (32HH) IAW AMM 21-53-11 OPS CHK GOOD. MX-4 UPDATED. PLACARD REMOVE.
